Citation: Tripper22. "Coma Like State: An Experience with Amphetamines (Adderall) & Hydrocodone (exp27193)". Erowid.org. Oct 17, 2007. erowid.org/exp/27193
Let me start by saying that I have had a decent amount of exposure to drugs (weed, amphetamines, LSD, hydrocodone, morphine, methylphenidate, nitrous, DXM, opium, and ephedrine) and this is by far the worst experience I have ever had with drugs. I have experimented with Hydrocodone, Amphetamines, and Marijuana the most out of these drugs, so I can say I've been greatly experienced in the usage of the drugs in this report.
A friend gave me a full bottle of Adderall (about 120 20mg pills) at school one day. I had taken Adderall XR earlier this year but I lost all tolerance. After 2 weeks of building up a tolerance to 160 MG (8 pills) I lost interest in the drug alone and decided to combine it with another drug. At the time the only other drugs I had was Ephedrine and Hydrocodone. Ephedrine for me is almost exactly like taking Adderall but with more hallucinogenic properties. Anyway I chose to combine Adderall with Hydrocodone.
I have taken Hydrocodone for a long time but in increments to where my tolerance stayed around only 2 7.5 MG tablets. I started by taking 6 Adderall and after an hour of no effect I took 3 more and then I began to feel the effects. After getting into the speed high considerably (about 1 and a half hour after taking the extra 3) I decided to take 2 hydrocodones. After taking these I felt very slightly different from the regular speed high. 45 minutes later I took 1 more hydrocodone. Now after taking all these I felt extremely focused. Even more than the Adderall could do alone. It was the upmost feeling of being able to do anything. Time flew by as what seemed to be 2 minutes would be 20 minutes. I took all of the drugs at around 11:00 at night. I planned on staying up all night.
I spent about 5 hours from there constructing a box type of thing to hold my audio wires and plugs. I had no idea why I put so much into this but to me it had to be perfect and I had no problem with it being perfect since I had the feeling of being able to achieve absolute perfection in everything. It was 4:12 AM when I finished the box. This is when the nightmare started.
I began to feel extremely nauseated. The type of nausea I get when I take 7 hydrocodones with no tolerance. I began to make myself throw up because in my personal experience of taking hydrocodone it helps to throw up if the high turns bad. I did this and had no avail. I felt more and more sick with every minute going by. I decided to lay down and attempt to sleep. While laying there I felt my heart rate and began to become extremely terrified of my heart stopping. The heart beat I had was extremely irregular and it would at times seem to stop for as long as 5 seconds. Another effect this had on my heart rate was it would speed up to an extreme rate while breathing in. I tried my best to keep calm and keep a steady breathing rate. Then I fell asleep.
I honestly think that after falling asleep I entered a coma like state. I had been listening to music and I had it on a playlist where it would play all night when I went to sleep. The night was extremely confusing. I layed there and heard every song at least 4 times and felt half way awake even though I felt deep in sleep. My brain was still functioning, still working, and still able to ponder thoughts on an awake level while being asleep. I seemed to gain abilities I never had such as laying there asleep and thinking 'I don't like this song.' then I would wake myself using my thoughts and change the song. I know it sounds rediculous but it is the only description I can give of the feeling.
The next morning I woke up and had to go to school. Before I went I threw up 3 times and then 2 more times when I arrived at school. I slept through my first class and had the same effect I had the night before. For the rest of the day I felt the worst I had ever felt in my entire life, and that is saying a lot. I extremely disapprove of mixing any amphetamine-like drugs with any opioids. My experience was so bad that I have decided to never take any pills again. If I so much as look at the hydrocodones in my drawer I began to gag. The same goes for the Adderall pills.
I was afraid I would die that night. I felt at times that I would never wake up or that I had died and I was still thinking in a spirit like state. It was extremely frightening.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.